You are here:

Pharmacy/drenex tablet

Advertisement


Question
i had take drenex medicine this past few months. and i gain weight because before im a slim. but i stop taking drenex cause i felt body stroke after a month of taking drenex. and body now back to slim. is there connection of stop taking drenex medicine? i have also a mastoiditis because i had ear infection.is there side effect of taking drenex tablet?

Answer
Hello Sam,
Drenex is dexamethosone, a semisynthetic corticosteroid. This type of drugs cause a lot of effects including gin in weight and lead to infections. I am glad that you have stopped this drug. My suggestion is do not start taking such drugs without the advice of a doctor, it is likely to be very dangerous.
Best wishes
Ravi Ghooi

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr. Ravindra Bhaskar Ghooi

Expertise

I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 About.com. All rights reserved.